Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 4.

Liang, Juhua, Tang, Sanyi, Nieto, Juan J. and Cheke, Robert A. (2013) Analytical methods for detecting pesticide switches with evolution of pesticide resistance. Mathematical Biosciences, 245 (2). pp. 249-257. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2013.07.008)

Tang, Sanyi and Cheke, Robert A. (2008) Models for integrated pest control and their biological implications. Mathematical Biosciences, 215 (1). pp. 115-125. ISSN 0025-5564 (doi:10.1016/j.mbs.2008.06.008)

Zhang, X, Tang, Sanyi and Cheke, Robert (2015) Models to assess how best to replace dengue virus vectors with Wolbachia-infected mosquito populations. Mathematical Biosciences, 269. pp. 164-177. ISSN 0025-5564 (Print), 1879-3134 (Online) (doi:10.1016/j.mbs.2015.09.004)

Zhang, Xianghong, Tang, Sanyi, Liu, Qiyong, Cheke, Robert A. and Zhu, Huaiping (2018) Models to assess the effects of non-identical sex ratio augmentations of Wolbachia-carrying mosquitoes on the control of dengue disease. Mathematical Biosciences, 299. pp. 58-72. ISSN 0025-5564 (doi:10.1016/j.mbs.2018.03.003)

This list was generated on Mon May 21 15:55:01 2018 BST.